Thread: Gyno with prop
08-20-2004, 09:47 AM #1New Member
- Join Date
- Aug 2004
Gyno with prop
Ok i had some itchy nips the other day around week two of my cycle.Iv been doing 60mg novla and im gonna drop it down to 40mg, 20mg now i have my proviron .My question is, whats the lump feel like behind the nipple. I have something behind there but i dont know if its always been there all what.
I have no pain or anything when i touch it, only if i really give it some stick, ill feel like a slight pain the following day. Its a small lump but its feels like its conected to the pec not there on it own under the nipple i have them on both sides.
As a side note i do have slighty puffy nipple from a old cycle way back but nothing to be concerned about and nothing that wouldent be seen with low bf.
I dont no if this lump is gyno or just part of the pec. If it is will the lump go while doing 60mg, 40mg novla an now im adding in the proviron.
08-20-2004, 09:59 AM #2
i think nolva may reduce the lump, but once the estrogen has bound to those tissues the lump can increase in size quicker during a future cycle..when i had itchy nips i took nolva @ 80mg. till it got better then cut to 20 mg the rest of the cycle. More experienced opinions might help you more than me???
08-20-2004, 10:51 AM #3
I just got gyno last week from my prop. I am running nolva now at only 20mg (started at 40mg). I found that when I switched to EOD instead of ED is what caused the shift in blood levels and therefore the gyno to form. Mine was slightly painful but nothing unbearable. The bad part is that I was on vacation and didnt have any anti-e's with me so I had to wait a week to get home and start my nolva.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)